# SDR ASOA2015060413008

- Difficulty date: May 14, 2015
- Submitted: June 4, 2015
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 30,569 hours, 28,138 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 6003106819
- Condition: Cracked
- Location: Bs 460
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 460 FLOOR SUPPORT FITTING, CRACKED 1" LT OTBD SIDE OF RBL 9.  FS 460 FLOOR SUPPORT FITTING, PN 600-31068-19, REMOVED & NEW PART INSTALLED IAW SRM 51-42-21 & 51-42-06.
